Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Danno

Veteran Member
  • Total Reviews

    0
  • Content Count

    891
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About Danno

  • Rank
    Member
  • Birthday 05/11/1988

Profile Information

  • Gender
    Male
  • Location
    South Australia
  • Interests
    Mainly heavy music and beer.<br />I play basketball and like footy (AFL) and cricket

Recent Profile Visitors

2557 profile views
  1. Hey man, i'm in a similar position, only mine is accutane induced. I've been off it for almost a year and my face is still red. I'll be goiong to my derm end of next month to see if he can precribe anything. Let me know how your Metrogel and Klaron treatment goes!
  2. Saw my derm today and he said that in 15-20% of cases the sensitivity can last for up to a year, so that would explain the redness, he said, in most cases, it subsides after 6 months. That's good news at least, as hopefully, by August it will be gone, otherwise ill see him again. Happy easter!
  3. Hey man, glad to head things are going well for you. I'm going to see my derm in a couple of weeks and see what the problem with my face is, i suspect that its rosacea induced by the roaccutane unfortunately, but we'll see.
  4. So its been like 6 months since ive finished and I still have very bad facial redness, im going to go to the derm later on, I wish i never took roaccutane
  5. Heya, im thinking of trying this to see if it works... just one question; how long do you leave the mixture on until you rinse it off? Thanks, Dan
  6. I'm definately getting alot better with it, still get nervous sometimes, but now that I have a job that invlolves a decent amount of person to person interaction, and that Ive been going out more and more recently Im finding it all alot easier. Thanks for the advice, anyone who is having probs with social anxiety should read this thread, good stuff
  7. Cant believe its been 17 weeks since I've finished treatment, I can remember it all so vividly, very sad time in my life Not much changing really, redness is still there, ive started using finacea and I hope that works, though i doubt it will. The redness doesn't annoy me as much as it used to, I try and get over it, though sometimes its a little bit difficult. The main thing is to think positive and keep on looking for new things to try that may work. I said I was going to go to the derm a
  8. I was prescribed this cream from my derm for my whiteheads on my forehead and it has been working nicely over the last 4-6 weeks. Has anyone else used this cream? And for people who are perhaps struggling with white heads I would suggest having a look at getting this cream. I had my 11 month accutane course and only 2 months later I was getting white heads again and was scarred it would come back as it used to be, but this cream is working nicely, and he said it would take up to three months as
  9. After about 2 months of me finishing I got a fair few white heads on my fore head (probably in the area of 50-70 really small ones) then I got this cream called retrieve and its working, I think that it is normal for you to get some kind of a breakout after you come off the drug. So long as no cysts come back you should be ok with creams.
  10. I dont really come on here too much these days, after I used to post every single day without fail. I started to read some posts in the accutane section how im hell paranoid about my acne coming back Hope it doesnt. I think I need to stop reading those posts! With the whiteheads the situation is under control, there are still a fair few on my forehead but the cream I got is working, no severe acne yet, and I hope it stays that way. Most seem to get breakouts after about 6 months post tane,
  11. my red marks began to fade within 3 days, im now 3.5 months post tane and they are still around by very faded.
  12. Are they just whiteheads or more severe, i finished about 3 months ago and got a fair few whiteheads going but I got a cream called retrieve cream from my derm and it has worked. Hope you can get something and prevent your skin from getting worse again
×